cardiologist-icon
High BP and Anxiety
I have being prescribed Ciplar LA 20 mg once a day in the morning for high BP and anxiety issues. I have observed that my pulse rate goes up (95-100 beats per minute) after taking the medicine and then after an hour or so it comes down to 80-85. Also, I feel very lethargic and Lightheadedness / dizziness all through the day after taking the medicine. BP levels are maintained at 135-140 / 85-90 most of the days, however sometimes it goes up to 150/100 and then I take Etizolam 0.25 mg on SOS basis. Please advice if the treatment is ok or do I need to change the medication. PS: I have Amlong 2.5 mg in past but that doesn't help with BP control.
134 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You definitely need modification of BP medicines. Consult online
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Can increase dose - Take Tab Amlong 5mg once a day
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.